# SDR SWAA2013111822489

- Difficulty date: November 4, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 50,726 hours, 29,586 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0036A
- Condition: Frayed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE GIRT EDGES FRAYED.  R & R SLIDE IAW AMM.
